Open Access
Translator Disclaimer
Spring 2013 On the Lefschetz and Hodge–Riemann theorems
Tien-Cuong Dinh, Viêt-Anh Nguyên
Illinois J. Math. 57(1): 121-144 (Spring 2013). DOI: 10.1215/ijm/1403534489

Abstract

We give an abstract version of the hard Lefschetz theorem, the Lefschetz decomposition and the Hodge–Riemann theorem for compact Kähler manifolds. Some examples are studied for compact symplectic Kähler manifolds.

Citation

Download Citation

Tien-Cuong Dinh. Viêt-Anh Nguyên. "On the Lefschetz and Hodge–Riemann theorems." Illinois J. Math. 57 (1) 121 - 144, Spring 2013. https://doi.org/10.1215/ijm/1403534489

Information

Published: Spring 2013
First available in Project Euclid: 23 June 2014

zbMATH: 1302.32020
MathSciNet: MR3224564
Digital Object Identifier: 10.1215/ijm/1403534489

Subjects:
Primary: 14C30, 32Q15, 58A14

Rights: Copyright © 2013 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.57 • No. 1 • Spring 2013
Back to Top